# SDR ZZDA2011493

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN INTERIOR WEB, STA 210, LONG 15L, CRACKED.  ACCOMPLISHED INTERIOR WEB DOUBLER REPAIR PER B717 SRM 51-70-10.
